# SDR CA061204007

- Difficulty date: December 1, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Dhav DHC8*
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: MS219134
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 16 hours
- Component: Manifold-Filter, Parkerhanfin, 9451693
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE ON APPROACH AT 10,000 FEET CREW NOTICED NR 2 HYD QTY WAS LOW.  SHORTLY AFTER THAT THE NR 2 HYD ISO VLV CAUTION LIGHT CAME ON.  ALTERNATE LANDING GEAR EXTENSION CARRIED OUT.  FOUND THE O-RING FOR THE NR 4 PLUG-BLANKING ON THE NR 2 HYDRAULIC SYSTEM MANIFOLD-FILTER HAD FAILED.  (TC NR 20061204007)
